# SDR AALA202506278578

- Difficulty date: May 9, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER FUSELAGE EXTERNAL SKIN PANEL BETWEEN FR 69 AND FR 70, BETWEEN S1L AND S2L. REPAIRED SKIN PANEL PER EA 365391.
